MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI MULTILOC SCREW LENGTH 42MM; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM TI MULTILOC SCREW LENGTH 42MM; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.019.042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient had hardware removal of one (1) multiloc humeral nail, one (1) multiloc screw length 50mm, one (1) multiloc screw length 42mm, one (1) multiloc screw length 48mm, one (1) multiloc screw length 40mm, one (1) titanium locking screw length 34mm, and one (1) titanium locking screw length 36mm due to shoulder pain and limited mobility of humerus.There were four part proximal humerus fracture fixed with the nail but the bone had gone on to die.The surgeon removed all the implants because the head just fell into various collapse and take the dead bony fragments.Initial surgery was done on (b)(6) 2018.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This report is for one (1) 4.5mm ti multiloc screw 42mm.This is report 3 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
05/21/2019: updated event description: it was reported that on (b)(6) 2019, the patient had hardware removal due to non union, one (1) multiloc humeral nail, one (1) multiloc screw length 50mm, one (1) multiloc screw length 42mm, one (1) multiloc screw length 48mm, one (1) multiloc screw length 40mm, one (1) titanium locking screw length 34mm, and one (1) titanium locking screw length 36mm due to shoulder pain and limited mobility of humerus.There were four part proximal humerus fracture fixed with the nail but the bone had gone on to die.The surgeon remove all the implants easily because the head just fell into various collapse and take the dead bony fragments.Initial surgery was on (b)(6) 2018.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This complaint involves seven (7) devices.

Brand Name
4.5MM TI MULTILOC SCREW LENGTH 42MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8621240
Report Number2939274-2019-58164
Device Sequence Number13998835
Product Code HSB
UDI-Device Identifier10886982089847
UDI-Public(01)10886982089847
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.019.042
Device Catalogue Number04.019.042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date06/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight79